# SDR USAA960786

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 957-962
- Part time: 37,283 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 5 INCH CORROSION STRINGER 27L BS 957 TO 962.  REMOVED CORROSION AND INSTALLED STRINGER SPLICE.  REPAIRED PER SRM 53-10-3 FIG 1.  (M)
